# SDR DALA2024121211683

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 77,572 hours, 32,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 6597901) AT GATE WITH APU ONLINE SMELLED AN ODD ODOR THEN THE LEFT PACK LIGHT ILLUMINATED. REPLACED RIGHT PACK ACM IAW B737 AMM 21-51. REPLACED PRIMARY AND SECONDARY HEAT EXCHANGER IAW B737 AMM 21-51. R/R BOTH LEFT AND RIGHT RECIRCULATION AIR FILTER IAW B737 AMM 21-25.
